# SDR IPXA2019051742221

- Difficulty date: May 8, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,648 hours, 11,872 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LOWER PYLON CARRY THRU INTERCOSTAL IS CRACKED AT STA. YID=375, XID=-7.1 AND ZID=65. REPAIRED CRACKED LOWER PYLON CARRY THRU INTERCOSTAL AT STA. YID=375, XID=7.1 AND ZID=65 IAW EA 011-5530-01-A7765 REV. I/R AND UPS EO MD11-5330-72605-A. (MAJOR)
